# SDR REXA2013050900880

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 22,355 hours, 19,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S EMERGENCY FLASHLIGHT INDICATOR STRAP BROKEN.  REPLACED BATTERY IAW CMM 25-60-02 AND REINSTALLED FLASHLIGHT IAW AMM 25-61-02.
